UM

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
Computational geometric and boundary value properties of Oblate Spheroidal Quaternionic Wave Functions Journal article
Wave Motion, 2015,Volume: 57,Page: 112-128
Authors:  Morais J.;  Perez-de la Rosa M.A.;  Kou K.I.
Favorite |  | TC[WOS]:4 TC[Scopus]:4 | Submit date:2019/02/13
Bergman Kernel Function  Ferrer's Associated Legendre Functions  Helmholtz Equation  Oblate Spheroidal Wave Functions  Quaternionic Analysis  
Computational geometric and boundary value properties of Oblate Spheroidal Quaternionic Wave Functions Journal article
Wave Motion, 2015,Volume: 57,Page: 112-128
Authors:  Morais,J.;  Pérez-de la Rosa,M. A.;  Kou,K. I.
Favorite |  | TC[WOS]:4 TC[Scopus]:4 | Submit date:2021/03/11
Bergman kernel function  Ferrer's associated Legendre functions  Helmholtz equation  Oblate spheroidal wave functions  Quaternionic analysis  
Hilbert transforms on the sphere with the Clifford algebra setting Journal article
Journal of Fourier Analysis and Applications, 2009,Volume: 15,Issue: 6,Page: 753-774
Authors:  Qian T.;  Yang Y.
Favorite |  | TC[WOS]:8 TC[Scopus]:15 | Submit date:2019/02/11
Cauchy Singular Integral  Clifford Analysis  Conjugate Poisson Kernel  Double-layer Potential  Hilbert Transformation  Poisson Kernel  Schwarz Kernel  
Pointwise convergence for expansions in spherical monogenics Journal article
Acta Mathematica Scientia, 2009,Volume: 29,Issue: 5,Page: 1241-1250
Authors:  Fei M.;  Qian T.
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2019/02/11
30g35  42b05  Generalization Of Fueter's Theorem  Generalized Cauchy-riemann Operator  Pointwise Convergence Of Fourier-laplace Series  Spherical Monogenics  Unit Sphere  
Deriving harmonic functions in higher dimensional spaces Journal article
Journal for Analysis and its Applications, 2003,Volume: 22,Issue: 2,Page: 1–12
Authors:  T. Qian;  F. Sommen
Favorite |  | TC[WOS]:22 TC[Scopus]:0 | Submit date:2019/06/11
Harmonic Functions  Cauchy-riemann Operator  Clifford Monogenic Functions  Singular Integrals  Fourier Multipliers  
Singular integrals and Fourier multipliers on unit spheres and their Lipschitz perturbations Journal article
Advances in Applied Clifford Algebras, 2001,Volume: 11,Page: 53–76
Authors:  Tao Qian
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2019/06/17
Fourier Multiplier  Singular Integral  Dirac Operator  The Unit Sphere In Rn  Lipschitz Domains  
Fourier Analysis on Starlike Lipschitz Surfaces Journal article
Journal of Functional Analysis, 2001,Volume: 183,Issue: 2,Page: 370
Authors:  Qian T.
Favorite |  | TC[WOS]:34 TC[Scopus]:37 | Submit date:2018/10/30
Functional Calculus  Dirac Operator  The Unit Sphere In Rn  Fourier Multiplier  Singular Integral